# SDR 04FDEA03271

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 33,232 hours, 22,629 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Broken
- Location: Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLAP HANDLE COULD NOT BE MOVED PAST THE FLAPS 0 DEGREES, NOR COULD MOVE IT PAST THE FLAPS 20 DEGREE POSTION.  THE FLAPS DID MOVE FROM THE 20 DEGEES TO 15 AND BACK.  FOUND SPECIAL-SCREW ITEM 161 REF A310-200 IPC 53-11-31-13 BROKEN.  PARTS NEEDED.  ADDED MPN A2791261920000, CPN 5310684 QTY 1 SCREW MSN 908160.  INSTALLED FLAP HANDLE AND DETENT SCREW PER AMM  27-51-11-4.  OPS CK NORMAL.  RII:292460  ENT BY: 014582 RPT BY: 014582.
